# SDR GLBA20090629F

- Difficulty date: June 23, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 27,783 hours, 33,236 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shaft
- Part number: 1295140331
- Condition: Corroded
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX IT WAS DISCOVERED THAT THE LT EXIT DOOR AT ROW 6A WOULD NOT LATCH SHUT PROPERLY. MX REMOVED AND REPLACED THE EXIT DOOR WHICH WAS REMOVED FROM ACFT IN SERVICEABLE CONDITION IAW 52-20-00.  LEAK CHECK IAW 21-30-00 AND OPS CHECK WERE GOOD. THE ORIGINAL DOORS UPPER SHAFT ASSY WAS REMOVED AND REPLACED WHICH WAS THE ROOT CAUSE OF THE PROBLEM.
